# SDR SWAA2025050565841

- Difficulty date: April 30, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N290WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36632
- Aircraft time: 57,406 hours, 34,635 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY AREA R1 DOOR ASSISTANCE HANDLE LOOSE 2025-232442<[01] INSTALLED CORRECTLY DOOR ASSISTANCE HANDLE IAW B737-700 STEP 3 F(2);[02] CORRECTED STEP 1. INSTALLED CORRECTLY IN FWD GALLEY AREA R1 DOOR ASSISTANCE HANDLE IAW B737-700 STEP 3 F(2);[03] CORRECTED STEP 2 . INSTALLED CORRECTLY IN FWD GALLEY AREA R1 DOOR ASSISTANCE HANDLE IAW B737-700 AMM 52-41-31-400-802 STEP 3 F(2);[04] TASK COMPLETED
